Facebook Pixel

Is there any chance of getting pregnant after taking Postinor 2?

By February 8, 2017 - 9:58pm
Rate This

Hi, I have few questions regarding Postinor 2 and pregnancy.
I had my period on 1st Feb and I had unprotected intercourse (ejaculated outside) on 7th Feb. As a prevention, I took both tablets of Postinor 2 within 1 hour after the intercourse. On 8th Feb, I did feel stomach ache/period pain, sleepy tiredness and headache. And today, I'm having stomach/period pain too. Are these the side effects of Postinor 2? May I know if I will get pregnant?
Thank you

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!